# SDR USAASA02093

- Difficulty date: October 29, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Part time: 5,248 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA- THE EMERGENCY LIGHT SYSTEM FAILED THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED AN EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKED OK.  (M)
